The Ribe programme
Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1047, 13 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2013__352__147_0,
     author = {Ball, Keith},
     title = {The Ribe programme},
     booktitle = {S\'eminaire Bourbaki volume 2011/2012 expos\'es 1043-1058},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1047},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {352},
     year = {2013},
     zbl = {1303.46019},
     mrnumber = {3087345},
     language = {en},
     url = {archive.numdam.org/item/AST_2013__352__147_0/}
}
Ball, Keith. The Ribe programme, dans Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1047, 13 p. http://archive.numdam.org/item/AST_2013__352__147_0/

[1] K. M. Ball - "Markov chains, Riesz transforms and Lipschitz maps", Geom. Funct. Anal 2 (1992) , no. 2, p. 137-172. | Article | EuDML 58144 | MR 1159828 | Zbl 0788.46050

[2] K. M. Ball, An elementary introduction to modern convex geometry, in flavors of geometry, MSRI lecture notes, CUP , 1997. | MR 1491097 | Zbl 0901.52002

[3] K. Ball, E. A. Carlen & E. H. Lieb - "Sharp uniform convexity and smoothness inequalities for trace norms", Invent. Math. 115 (1994), no. 3, p. 463-482. | Article | EuDML 144178 | MR 1262940 | Zbl 0803.47037

[4] Y. Bartal, N. Linial, M. Mendel & A. Naor - "On metric Ramsey-type phenomena", Ann. of Math. 162 (2005), no. 2, p. 643-709. | Article | MR 2183280 | Zbl 1114.46007

[5] J. Bourgain - "On Lipschitz embedding of finite metric spaces in Hilbert space", Israel J. Math. 52 (1985) , nos. 1-2, p. 46-52. | Article | MR 815600 | Zbl 0657.46013

[6] J. Bourgain, "The metrical interpretation of superreflexivity in Banach spaces", Israel J. Math. 56 (1986) , no. 2, p. 222-230. | Article | MR 880292 | Zbl 0643.46013

[7] J. Bourgain, T. Figiel & V. Milman - "On Hilbertian subsets of finite metric spaces", Israel J. Math. 55 (1986), no. 2, p. 147-152. | Article | MR 868175 | Zbl 0634.46008

[8] J. Bourgain, V. Milman & H. Wolfson - "On type of metric spaces", Trans. Amer. Math. Soc. 294 (1986) , no. 1, p. 295-317. | Article | MR 819949 | Zbl 0617.46024

[9] A. Dvoretzky - "Some results on convex bodies and Banach spaces", in Proc. Internat. Sympos. Linear Spaces (Jerusalem, 1960), Jerusalem Academic Press, 1961, p. 123-160. | MR 139079 | Zbl 0119.31803

[10] P. Enflo - "On the nonexistence of uniform homeomorphisms between Lp-spaces", Ark. Mat. 8 (1969) , p. 103-105. | Article | MR 271719 | Zbl 0196.14002

[11] P. Enflo, "Banach spaces which can be given an equivalent uniformly convex norm", in Proceedings of the International Symposium on Partial Differential Equations and the Geometry of Normed Linear Spaces (Jerusalem, 1972), vol. 13, 1972, p. 281-288. | MR 336297 | Zbl 0259.46012

[12] F. John - "Extremum problems with inequalities as subsidiary conditions", in Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, N. Y., 1948, p. 187-204. | MR 30135 | Zbl 0034.10503

[13] W. B. Johnson & J. Lindenstrauss - "Extensions of Lipschitz mappings into a Hilbert space", in Conference in modern analysis and probability (New Haven, Conn., 1982), Contemp. Math., vol. 26, Amer. Math. Soc., 1984, p. 189-206. | Article | MR 737400 | Zbl 0539.46017

[14] S. Kwapień - "Isomorphic characterizations of inner product spaces by orthogonal series with vector valued coefficients", Studia Math. 44 (1972), p. 583-595. | Article | EuDML 217719 | MR 341039 | Zbl 0256.46024

[15] B. Maurey - "Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces L p ", Astérisque 11 (1974). | Numdam | MR 344931 | Zbl 0278.46028

[16] B. Maurey, "Type, cotype and K-convexity", in Handbook of the geometry of Banach spaces, Vol. 2, North-Holland, 2003, p. 1299-1332. | Article | MR 1999197 | Zbl 1074.46006

[17] M. Mendel & A. Naor - "Metric cotype", Ann. of Math. 168 (2008) , no. 1, p. 247-298. | Article | MR 2415403 | Zbl 1187.46014

[18] M. Mendel & A. Naor, "Ultrametric skeletons", to appear in Proc. Nat. Acad. Sci. USA. | MR 3153955 | Zbl 1307.46013

[19] M. Mendel & A. Naor, "Ultrametric subsets with large Hausdorff dimension", to appear in Invent. Math. | MR 3032324 | Zbl 1272.30082

[20] A. Naor, Y. Peres, O. Schramm & S. Sheffield - "Markov chains in smooth Banach spaces and Gromov-hyperbolic metric spaces", Duke Math. J. 134 (2006) , no. 1, p. 165-197. | Article | MR 2239346 | Zbl 1108.46012

[21] G. Pisier - "Sur les espaces de Banach qui ne contiennent pas uniformément de l n 1 ", C. R. Acad. Sci. Paris Sér. A-B 277 (1973), p. A991-A994. | MR 333673 | Zbl 0271.46011

[22] G. Pisier, "Martingales with values in uniformly convex spaces", Israel J. Math. 20 (1975), nos. 3-4, p. 326-350. | Article | MR 394135 | Zbl 0344.46030

[23] M. Ribe - "On uniformly homeomorphic normed spaces", Ark. Mat. 14 (1976), no. 2, p. 237-244. | Article | MR 440340 | Zbl 0336.46018

[24] M. Talagrand - "Regularity of Gaussian processes", Acta Math. 159 (1987), nos. 1-2, p. 99-149. | Article | MR 906527 | Zbl 0712.60044